# SDR DALA2021060403094

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 66,150 hours, 26,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 500 S15-16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1827864) DURING CCK AT QRO, A FUSELAGE SKIN DENT WAS NOTED AT STA 500, BETWEEN S15R-S16R. MAINTENANCE REPAIRED DAMAGE PER ERA 591999-14.
